# SDR UIEA2021053101210

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,181 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX522224
- Condition: Low Pressure
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM#1 - L HYD QTY EICAS MSG IN FLIGHT. ITEM# 2 - L HYD PRIME PUMP EICAS MSG IN FLIGHT. TURNED PUMP OFF PER QRH. ITEM# 3 - L HYD SYS PRESSURE EICAS/ ALL LEFT HYD PUMPS OFF.( ITEM #1 & #3 CORRECTIVE ACTION - LOG# 1092013 - ITEM# 6 - SOF - 31MAY21 - POPPET INDICATOR REMOVED, INSPECTED AND RESEATED IAW AMM 29-11-15. LEAK CHK CARRIED OUT. NO LEAKS EVIDENT.  ITEM# 2 CORRECTIVE ACTION - LOG# 1092013 - ITEM# 2 - SOF - 31MAY21 - AFTER ENGINE RUN LEAK CHECK, FOUND HYD LEAK AT L/H ENG EDP. REMOVED & REPLACED EDP IAW AMM 29-11-05 OPN CHK SATIS. NO FURTHER LEAKS EVIDENT. )
